New Arrivals/Restock

Equate Daytime & Nighttime Cold & Flu Multi-Symptom Relief, 48 Softgels

flash sale iconLimited Time Sale
Until the end
13
09
14

$5.99 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
New  $9.98
quantity

Product details

Management number 240552474 Release Date 2026/07/16 List Price $3.99 Model Number 240552474
Category

<p>Equate Daytime &amp; Nighttime Cold &amp; Flu Multi-Symptom Relief relieves headaches, fevers, sore throats, minor aches and pains, nasal congestion, and coughs. This combo pack includes 32 daytime non-drowsy and 16 nighttime cold and flu medicine softgels. This combo pack of multi-symptom relief can not only help you get through the day but the night too. Compares to Vicks DayQuil Cold &amp; Flu LiquiCaps active ingredients. Feel better with Equate Daytime &amp; Nighttime Cold &amp; Flu Multi-Symptom Relief.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p>

  • Temporarily relieves common cold and flu symptoms. 
  • Also relieves cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing
  • Alcohol-Free
  • Antihistamine-Free
  • 48 total softgel capsules: 32 daytime and 16 nighttime
  • Compares to Vicks DayQuil Cold & Flu LiquiCaps active ingredients.
Over-the-counter medicine type Cough & Cold, Throat Remedies, Fever Reducer
Health concern Cold, Flu
Active ingredients Acetaminophen 325mg Dextromethorphan HBr 10 mg Phenylephrine HCI 5mg Doxylamine Succinate 6.25 mg
Medicine strength 325 mg
Dosage ? Adults and children 12 years and over: take 2 softgels with water every 6 hours ? Children under 12 years: do not use
Instructions ? Do not take more than directed ? Do not take more than 4 doses in 24 hours ? Swallow whole; do not crush, chew, or dissolve
Brand Equate
Age group Tween
Form Softgels
Symptoms Headache, Fever, Sore Throat, Minor Aches and Pains, Nasal Congestion, Cough
Flavor Unflavored
Ingredient preference Alcohol-Free
Features Medicated
Size 48 Softgels
Count per pack 48
Items included 32 daytime and 16 nighttime
Retail packaging Full Size
Stop use indications fever gets worse or lasts more than 3 days, pain or cough gets worse or lasts longer than 7 days, new symptoms occur, redness or swelling is present
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review